# SDR COEA2011010701807

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,607 hours, 36,801 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE FIRE WARNING SOUNDED APPROXIMATELY 4 MILES FROM LANDING IN PSC.  DISCHARGED BOTH FIRE BOTTLES, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  NO VISUAL SIGN OF SMOKE OR FIRE.  FOUND WATER IN LOOP CONNECTORS CAUSING FALSE WARNING.  REMOVED AND REPLACED FIRE BOTTLES AND CARTRIDGES CLEANED AND SECURED.  AIRCRAFT RETURNED TO SERVICE.
